# SDR AALA201603179012

- Difficulty date: February 25, 2016
- Submitted: March 23, 2016
- Operation: Air carrier
- Aircraft: N677AW
- Make and model: Airbus A320-232
- Aircraft serial: 2430
- Aircraft time: 39,541 hours, 14,239 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: D53112815202
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MX.  CORROSION ON SEAT TRACK, BETWEEN FRAME 12 & 24, AT Y1292.  REPLACED SEAT TRACK IAW SRM 51-72-11 & DWG D53110984.
